Posted 11/9/2007 11:57 PM (GMT -7)
well... im still on the prednisone. 50mg a day for 3 weeks now and another 3 weeks to go before i taper off.
and i feel like a pile of crapola!
does anyone else have these issues with prednisone? or is it something else that is making me feel like this??
i feel like im in a bubble or something. like a robot going through the motions.
food tastes a little bit off..
im moody as all hell. and getting mean. i anger easily and snap at my husband all the time (poor guy)..
im tired and listless..
oh, and did i mention that if i dont take a sleeping pill im awake all night thru to morning and all day. i didnt sleep for a whole week after i got out of the hospital..
i feel down in the dumps kinda... almost depressed but not "depressed"... just not with it i guess.
i have a general unwell feeling and i guess you can say i just feel "off"..
im not getting puffy or putting on any weight. i need to cuz im way too skinny now.
is it the prednisone/steroids or am i just ##$%^&
anyone else have any input into this that might give me some reassurance that im not gonna permanently be like this?
31 year old female - diagnosed UC in 2000
started as proctitis and now is pancolitis..
this current year long flare is now severe on left side only.
just got out of hospital with 200mg of hydrocortisone injections a day
50mg prednisone 1x 8am
50mg imuran 1x 8pm
2x 500mg mesalazine 2x day + night
2.5mg endone (oxycontin) every 4-6 hours for pain
VSL#3 didnt work
Aloe Elite didnt work
Budesonide 9mg day didnt work
ive lost 40+lbs and my legs look like sticks ... ewww